LATITUDES LIVE

Join LATITUDES for a programme of talks and film screenings, presented by ART WEEK JOBURG in association with iMPAC, OPEN WINDOW, SOUTH AFRICAN MINT, STRAUSS & Co.

| TALKS


SATURDAY 14 SEPTEMBER

10:30 - 12:30 Workshop: How to change the art world in 2 hours
Auto & General Theatre on the Square

Join us for a rapid-fire series of presentations in which each speaker spends 5 minutes telling us what they would change about the art world and how they would do it.  Audience members are also  invited to nominate themselves to give a talk and will be selected through a draw before presentations commence. To nominate yourself, submit your name for LATITUDES Live at the information desk and be at the Auto & General Theatre on the Square at 10:30am

13:00 - 17:00
Film Screening: Non-linear cinema
Auto & General Theatre on the Square

17h00 – 18h00
Specialist Talk: Alastair Meredith and Wilhelm van Rensburg
Strauss & Co Viewing Room at LATITUDES Art Fair

SUNDAY 15 SEPTEMBER

11:00 - 12:00
Book Launch: SPOOR by Roger Palmer
Roger Palmer in conversation with Ivan Vladislavic.

Strauss & Co Viewing Room at LATITUDES Art Fair


12:30 - 13:30 Archive fever: Bronwyn Law-Viljoen and Terry KurganJoin authors and co-foudners of Fourthwall Books as they discuss literary interventions in photographic archives.
Strauss & Co Viewing Room at LATITUDES Art Fair



| FILM




Programme 1 (60 min)
13:00 – 14:00

SEQUENCE - Raymond Honu (02:13)
MY FAMILY - Ique Langa (5:39)
TRILOGY - Heleen van Tonder (7:00)
VENSTER (Window) - Jacinda Barker (7:34)
ROPE - Samantha Cox (6:45)
ISIBUKO (Mirror) - Vivi Mavimbela (6:15)
GOD WENT TO THE SEA - Jaco van der Merwe (5:00)
SCAB - Raymond Honu (4:23)
METROPOLAR - Modise Sekgothe /Jotam Schoeman (15:00)
Programme 2 (60 min)
14:30 – 15:30

SPOKIE GAAN HUIS TOE (Little Ghost Goes home) - Robin Burke (60:00)
Programme 3 (60 min)
15:45 – 16:45

TOWER/DONKEY - Chris Galinos (3:00)
MOJO – Wihann Strauss (1:15)
THIXO! - Magalela Mtshali (4:00)
REVERIE - Kelly Daniels/Vusi Hlatywayo (3:33)
ANIMA - Celeste Muller (5:44)
GRAMOFOON - Adriaan de la Rey (14:00)
YET PEOPLE DO - Charlotte Grub (6:30)
SHACK Michael Leask (2:28)
SOUR MILK - Jan Harm (22:00)








The Female Gaze: (Ongoing video loops installed in the foyer)


MOIST - Hannah Hamilton
JELLYBEAN - Kelly Rhea Jones
THE SWIMMER - Karien Mulder
THE ETERNAL SISTERHOOD - Danelle Venter
PINK – Olivia Mortimer